Periodic points and homoclinic classes

Abstract : We prove that there is a residual subset I of Diff such that any homoclinic class of a diffeomorphism f in I having saddles of indices alpha and beta contains a dense subset of saddles of index tau for every tau in [alpha,beta] cap NN. We also derive some consequences from this result about the Lyapunov exponents of periodic points and the sort of bifurcations inside homoclinic classes of generic diffeomorphisms.
Document type :
Journal articles
Complete list of metadatas

Cited literature [25 references]  Display  Hide  Download
Contributor : Sylvain Crovisier <>
Submitted on : Sunday, November 21, 2010 - 4:08:46 PM
Last modification on : Thursday, February 7, 2019 - 5:53:01 PM
Long-term archiving on : Tuesday, February 22, 2011 - 2:31:34 AM


Files produced by the author(s)



Flavio Abdenur, Christian Bonatti, Sylvain Crovisier, Lorenzo J. Díaz, Lan Wen. Periodic points and homoclinic classes. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2007, 27 (1), pp.1-22. ⟨10.1017/S0143385706000538⟩. ⟨hal-00538123⟩



Record views


Files downloads